# SDR DALA2017032702435

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Mechanism
- Condition: Corroded
- Location: Rudder System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, CORROSION ON BELLCRANK AT RUDDER THROW-LIMITER MECHANISM. BELLCRANK AT RUDDER THROW-LIMITER MECHANISM WAS REPLACED AND INSTALLED PER RII AMDS 2720-2325 STEP NR 6 AND MUST BE ADJUSTED PER RII AMDS 2720-2325 STEP NR 7.
